# SDR COMA9860156

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- System (JASC): 4980 · APU Exhaust System
- Part: Support
- Part number: 601R9720913
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK TASK 002-49-310-102, APU EXHAUST DUCT SUPPORT ASSY CHAFED.  REPLACED SUPPORT.
